# SDR 2012FA0000789

- Difficulty date: November 16, 2012
- Submitted: November 30, 2012
- Operation: General aviation
- Aircraft: N268CD
- Make and model: Cirrus SR22
- Aircraft serial: 0436
- Engine: Cont IO550N
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Condition: Broken
- Location: Engine
- Part time: 1,081 hours
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE FAILURE.  REMOVED COWLING, PERFORMED VISUAL INSPECTION OF ENGINE, FOUND NR 3 EXHAUST VALVE PUSH-ROD TUBE HOUSING BROKEN AND PUSH-ROD BENT.  REMOVED TOP SPARK PLUGS, THEY APPEARED NORMAL.  COMPRESSION CHECK DETERMINED 3 & 5 AND 2 & 4 TO HAVE NO COMPRESSION.  INSPECTED ALL CYLINDERS WITH BOROSCOPE, FOUND NO VALVE MOVEMENT ON ALL CYLINDERS.  SUSPECT BROKEN CAMSHAFT.
